# SDR DALA1241471815

- Difficulty date: July 11, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 45,337 hours, 9,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY PATH LIGHTING SYSTEM SHOWED THAT THE PATH LIGHTS AT SEATS 15B THROUGH 20B WERE NOT ILLUMINATING.  MAINTENANCE FOUND THAT THE BATTERY PACK WAS INOPERATIVE.  REMOVED AND REPLACED BATTERY, OPS GOOD.
